# SDR IPXA10M60293

- Difficulty date: May 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lws 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, EVIDENCE OF CORROSION UNDER WING SKIN AT LT WING REAR SPAR, SKIN BULGING NEAR STA XORS.650.  GAINED ACCESS, REMOVED CORROSION, REPAIRED LT UPPER SPAR REF STA SA EA NR 011-5710-01-A2346 REV IR AND UPS EO MD11-5710-38030-A.
